International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 3 results

Downloads: 62

Research Paper, Mathematics and Statistics, India, Volume 10 Issue 1, January 2021

1019 - 1022

Export of Marine Product: Time Series Model

V. P. Sonalkar [3]

Share this Article

Downloads: 3 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 6, June 2022

177 - 179

Stability of Second Order Partial Differential Equation

V. P. Sonalkar [3]

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 8, August 2021

827 - 829

Hyers-Ulam-Rassias Stability of First Order Partial Differential Equation

V. P. Sonalkar [3]

Share this Article


Top